Gauss-Manin systems, Brieskorn lattices and Frobenius structures (I)
Annales de l'Institut Fourier, Volume 53 (2003) no. 4, p. 1055-1116

We associate to any convenient nondegenerate Laurent polynomial f on the complex torus ( * ) n a canonical Frobenius-Saito structure on the base space of its universal unfolding. According to the method of K. Saito (primitive forms) and of M. Saito (good basis of the Gauss-Manin system), the main problem, which is solved in this article, is the analysis of the Gauss-Manin system of f (or its universal unfolding) and of the corresponding Hodge theory.

Nous associons à tout polynôme de Laurent f commode et non dégénéré par rapport à son polyèdre de Newton sur le tore complexe ( * ) n une structure de Frobenius-Saito canonique sur la base de son déploiement universel. En suivant la méthode de K. Saito (formes primitives) et de M. Saito (bonnes bases du système de Gauss-Manin), le problème principal, qui est résolu dans cet article, consiste en l’analyse du système de Gauss- Manin de f (ou de son déploiement universel) et de la théorie de Hodge correspondante.

DOI : https://doi.org/10.5802/aif.1974
Classification:  32S40,  32S30,  32G34,  32G20,  34Mxx
Keywords: Gauss-Manin system, Brieskorn lattice, Frobenius manifold
@article{AIF_2003__53_4_1055_0,
     author = {Douai, Antoine and Sabbah, Claude},
     title = {Gauss-Manin systems, Brieskorn lattices and Frobenius structures (I)},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {4},
     year = {2003},
     pages = {1055-1116},
     doi = {10.5802/aif.1974},
     zbl = {1079.32016},
     mrnumber = {2033510},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2003__53_4_1055_0}
}
Douai, Antoine; Sabbah, Claude. Gauss-Manin systems, Brieskorn lattices and Frobenius structures (I). Annales de l'Institut Fourier, Volume 53 (2003) no. 4, pp. 1055-1116. doi : 10.5802/aif.1974. http://www.numdam.org/item/AIF_2003__53_4_1055_0/

[1] B. Abdel-Gadir Applications of Grauert-Remmert A and B theorems (1997) (Prépublication Institut Fourier, Grenoble)

[2] B. Abdel-Gadir On the Fourier analysis of holonomic 𝒟-modules (1997) (Prépublication Institut Fourier, Grenoble)

[3] S. Barannikov Semi-infinite Hodge structures and mirror symmetry for projective spaces (2000) (e-print, math.AG/0010157)

[4] A. Borel (Ed.) Algebraic 𝒟-modules, Academic Press, Boston, Perspectives in Math., Tome vol. 2 (1987) | MR 882000 | Zbl 0642.32001

[5] A. Borel Algebraic 𝒟-modules, Tome Chap. VI-IX, pp. 207-352

[6] L. Boutet De Monvel; A. Douady; J.-L. Verdier (Eds.) Séminaire E.N.S. Mathématique et Physique (Progress in Math.) Tome 37 (1983)

[7] T. Brélivet Topologie des polynômes, spectre et variance du spectre (juin 2002) (Thèse, Université de Bordeaux I)

[8] J. Briançon; M. Granger; Ph. Maisonobe; M. Miniconi Algorithme de calcul du polynôme de Bernstein: cas non dégénéré, Ann. Inst. Fourier, Tome 39 (1989) no. 3, pp. 553-610 | Article | Numdam | MR 1030839 | Zbl 0675.32008

[9] E. Brieskorn Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., Tome 2 (1970), pp. 103-161 | Article | MR 267607 | Zbl 0186.26101

[10] S. A. Broughton Milnor number and the topology of polynomial hypersurfaces, Invent. Math., Tome 92 (1988), pp. 217-241 | Article | MR 936081 | Zbl 0658.32005

[11] R.-O. Buchweitz; G.-M. Greuel Milnor number and deformation of complex curve singularities, Invent. Math., Tome 58 (1980), pp. 241-281 | Article | MR 571575 | Zbl 0458.32014

[12] P. Deligne Équations différentielles à points singuliers réguliers, Springer-Verlag, Lect. Notes in Math., Tome vol. 163 (1970) | MR 417174 | Zbl 0244.14004

[13] A. Dimca; F. Maaref; C. Sabbah; M. Saito Dwork cohomology and algebraic 𝒟-modules, Math. Ann., Tome 318 (2000) no. 1, pp. 107-125 | Article | MR 1785578 | Zbl 0985.14007

[14] A. Dimca; M. Saito Algebraic Gauss-Manin systems and Brieskorn modules, Amer. J. Math., Tome 123 (2001) no. 1, pp. 163-184 | Article | MR 1827281 | Zbl 0990.14004

[15] A. Douai Très bonnes bases du réseau de Brieskorn d'un polynôme modéré, Bull. Soc. Math. France, Tome 127 (1999), pp. 255-287 | Numdam | MR 1708647 | Zbl 0935.32025

[16] A. Douai Notes sur les systèmes de Gauss-Manin algébriques et leurs transformés de Fourier (2002) (Prépublication no 640, Université de Nice, janvier)

[17] A. Douai; C. Sabbah Gauss-Manin systems, Brieskorn lattices and Frobenius structures (II) (2002) (Preprint) | MR 2115764 | Zbl 1079.32017

[18] B. Dubrovin; (M. Francaviglia \& S. Greco, Eds.) Geometry of 2D topological field theory, Integrable systems and quantum groups, Springer-Verlag (Lect. Notes in Math.) Tome vol. 1260 (1996), pp. 120-348 | Zbl 0841.58065

[19] F. El Zein Théorie de Hodge des cycles évanescents, Ann. Sci. École Normale Sup., 4e série, Tome 19 (1986), pp. 107-184 | Numdam | MR 860812 | Zbl 0538.14003

[20] A. Galligo; J.-M. Granger; Ph. Maisonobe (Eds.) Systèmes différentiels et singularités, Soc. Math. France, Astérisque, Tome vol. 130 (1985) | MR 804047

[21] M. Granger; Ph. Maisonobe A basic course on differential modules, Éléments de la théorie des systèmes différentiels, pp. 103-168 | Zbl 0853.32011

[22] C. Hertling Frobenius manifolds and moduli spaces for singularities, Cambridge University, Cambridge Tracts in Mathematics, Tome vol. 151 (2002) | MR 1924259 | Zbl 1023.14018

[23] C. Hertling; Yu.I. Manin Weak Frobenius manifolds, Internat. Math. Res. Notices (1999), pp. 277-286 | Article | MR 1680372 | Zbl 0960.58003

[24] K. Hori; C. Vafa Mirror Symmetry (2000) (e-print, hep-th/0002222)

[25] M. Kashiwara On the holonomic systems of differential equations II, Invent. Math., Tome 49 (1978), pp. 121-135 | Article | MR 511186 | Zbl 0401.32005

[26] B. Kaup Coherent 𝒟-modules, Algebraic 𝒟-modules, Tome Chap. II, pp. 109-127

[27] A. Khovanskii; A.N. Varchenko Asymptotics of integrals over vanishing cycles and the Newton polyhedron, Soviet Math. Dokl., Tome 32 (1985), pp. 122-127 | Zbl 0595.32012

[28] A.G. Kouchnirenko Polyèdres de Newton et nombres de Milnor, Invent. Math., Tome 32 (1976), pp. 1-31 | Article | MR 419433 | Zbl 0328.32007

[29] Ph. Maisonobe; C. Sabbah (Eds.) Images directes et constructibilité, Les cours du CIMPA, Travaux en cours, Hermann, Paris, Paris, Tome vol. 46 (1993)

[30] Ph. Maisonobe; C. Sabbah (Eds.) 𝒟-modules cohérents et holonomes, Les cours du CIMPA, Travaux en cours, Hermann, Paris, Tome vol. 45 (1993)

[31] B. Malgrange Le faisceau des opérateurs différentiels, Séminaire opérateurs différentiels, Institut Fourier, Grenoble (1975)

[32] B. Malgrange Déformations de systèmes différentiels et microdifférentiels, Séminaire E.N.S. Mathématique et Physique, pp. 351-379 | Zbl 0528.32016

[33] B. Malgrange Deformations of differential systems II, J. Ramanujan Math. Soc., Tome 1 (1986), pp. 3-15 | MR 945599 | Zbl 0687.32019

[34] B. Malgrange Regular connexions after Deligne, Algebraic 𝒟-modules, Tome Chap IV, pp. 151-172

[35] B. Malgrange Équations différentielles à coefficients polynomiaux, Birkhäuser, Basel, Boston, Progress in Math., Tome vol. 96 (1991) | MR 1117227 | Zbl 0764.32001

[36] B. Malgrange; (L. Boutet De Monvel, Ed.) Filtration des modules holonomes, Analyse algébrique des perturbations singulières. Travaux en cours, Hermann, Paris, Tome vol. 48, no 2 (1994), pp. 35-41 | Zbl 0843.58115

[37] B. Malgrange Connexions méromorphes II: le réseau canonique, Invent. Math., Tome 124 (1996), pp. 367-387 | Article | MR 1369422 | Zbl 0849.32003

[38] B. Malgrange; (M. Morimoto \& T. Kawai, Eds.) On the extension of holonomic systems, Structure of solutions of differential equations, Katata-Kyoto 1995, World Sci. Publishing (1996), pp. 279-285 | Zbl 0908.32004

[39] Yu.I. Manin Frobenius manifolds, quantum cohomology and moduli spaces, Amer. Math. Society (Colloquium Publ.) Tome vol. 47 (1999) | Zbl 0952.14032

[40] Z. Mebkhout Le formalisme des six opérations de Grothendieck pour les 𝒟-modules cohérents, Travaux en cours, Hermann, Paris Tome vol. 35 (1989) | MR 1008245 | Zbl 0686.14020

[41] Z. Mebkhout Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann, Publ. Math. I.H.E.S., Tome 69 (1989), pp. 47-89 | Numdam | MR 1019961 | Zbl 0709.14015

[42] Z. Mebkhout; L. Narváez-Macarro Le théorème de constructibilité de Kashiwara, Éléments de la théorie des systèmes différentiels, pp. 47-98 | Zbl 0847.32012

[43] Z. Mebkhout; C. Sabbah 𝒟-modules et cycles évanescents, Le formalisme des six opérations de Grothendieck pour les 𝒟-modules cohérents, Tome Chap. III.4, pp. 201-239

[44] A. Némethi; C. Sabbah Semicontinuity of the spectrum at infinity, Abh. Math. Sem. Univ. Hamburg, Tome 69 (1999), pp. 25-35 | Article | MR 1722919 | Zbl 0973.32014

[45] A. Némethi; A. Zaharia On the bifurcation set of a polynomial function and Newton boundary, Publ. RIMS, Kyoto Univ., Tome 26 (1990), pp. 681-689 | Article | MR 1081511 | Zbl 0736.32024

[46] T. Oda K. Saito's period map for holomorphic functions with isolated singularities, Algebraic Geometry, Sendai 1985 (Advanced Studies in Pure Math.) Tome 10 (1987), pp. 591-648 | Zbl 0643.32005

[47] F. Pham Singularités des systèmes de Gauss-Manin, Birkhäuser, Basel, Boston, Progress in Math., Tome vol. 2 (1980)

[48] F. Pham Vanishing homologies and the n variable saddlepoint method, Singularities, Amer. Math. Soc. (Proc. of Symposia in Pure Math.) Tome vol. 40 (1983), pp. 319-333 | Zbl 0519.49026

[49] F. Pham La descente des cols par les onglets de Lefschetz avec vues sur Gauss-Manin, Systèmes différentiels et singularités, pp. 11-47 | Zbl 0597.32012

[50] C. Sabbah Frobenius manifolds: isomonodromic deformations and infinitesimal period mappings, Expo. Math., Tome 16 (1998), pp. 1-58 | MR 1617534 | Zbl 0904.32009

[51] C. Sabbah Monodromy at infinity and Fourier transform, Publ. RIMS, Kyoto Univ., Tome 33 (1998), pp. 643-685 | Article | MR 1489993 | Zbl 0920.14003

[52] C. Sabbah Hypergeometric period for a tame polynomial, C.R. Acad. Sci. Paris, Sér. I Math., Tome 328 (1999), pp. 603-608 | Article | MR 1679978 | Zbl 0967.32028

[53] C. Sabbah Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Soc. Math. France, Paris, Astérisque, Tome vol. 263 (2000) | MR 1741802 | Zbl 0947.32005

[54] C. Sabbah Déformations isomonodromiques et variétés de Frobenius, CNRS Éditions \& EDP Sciences, Paris, Savoirs Actuels (2002) | MR 1933784 | Zbl 01747107

[55] K. Saito The higher residue pairings K F (k) for a family of hypersurfaces singular points, Singularities, Amer. Math. Soc. (Proc. of Symposia in Pure Math.) Tome vol. 40 (1983), pp. 441-463 | Zbl 0565.32005

[56] K. Saito Period mapping associated to a primitive form, Publ. RIMS, Kyoto Univ., Tome 19 (1983), pp. 1231-1264 | Article | MR 723468 | Zbl 0539.58003

[57] M. Saito Exponents and Newton polyhedra of isolated hypersurface singularities, Math. Ann., Tome 281 (1988), pp. 411-417 | Article | MR 954149 | Zbl 0628.32038

[58] M. Saito On the structure of Brieskorn lattices, Ann. Inst. Fourier, Tome 39 (1989) no. 1, pp. 27-72 | Article | Numdam | MR 1011977 | Zbl 0644.32005

[59] M. Saito Mixed Hodge Modules, Publ. RIMS, Kyoto Univ., Tome 26 (1990), pp. 221-333 | Article | MR 1047415 | Zbl 0727.14004

[60] M. Saito Period mapping via Brieskorn modules, Bull. Soc. Math. France, Tome 119 (1991), pp. 141-171 | Numdam | MR 1116843 | Zbl 0760.32009

[61] P. Schapira Microdifferential systems in the complex domain, Springer-Verlag, Grundlehren der mathematischen Wissenschaften, Tome vol. 269 (1985) | MR 774228 | Zbl 0554.32022

[62] P. Schapira; J.-P. Schneiders Index theorem for elliptic pairs, Soc. Math. France, Paris, Astérisque, Tome vol. 224 (1994) | Zbl 0856.58037

[63] J. Scherk; J.H.M. Steenbrink On the mixed Hodge structure on the cohomology of the Milnor fiber, Math. Ann., Tome 271 (1985), pp. 641-655 | Article | MR 790119 | Zbl 0618.14002

[64] J.H.M. Steenbrink; S. Zucker Variation of mixed Hodge structure I, Invent. Math., Tome 80 (1985), pp. 489-542 | Article | MR 791673 | Zbl 0626.14007